# SDR IPXA10659937

- Difficulty date: May 4, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 141T514622
- Condition: Cracked
- Location: Bs 246 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUS MEC COMPT STA 246 FLOORBEAM ATT CLIP FOUND CRACKED AT RBL10".  FUS MEC COMPT STA 246 FLOORBEAM ATT CLIP REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02.
